JournalsrmiVol. 21, No. 3pp. 1071–1095

LpL^p decay estimates for weighted oscillatory integral operators on R\mathbb{R}

  • Malabika Pramanik

    California Institute of Technology, Pasadena, USA
  • Chan Woo Yang

    Korea University, Seoul, South Korea
$L^p$ decay estimates for weighted oscillatory integral operators on $\mathbb{R}$ cover
Download PDF

Abstract

In this paper, we formulate necessary conditions for decay rates of LpL^p operator norms of weighted oscillatory integral operators on R\mathbb{R} and give sharp L2L^2 estimates and nearly sharp LpL^p estimates.

Cite this article

Malabika Pramanik, Chan Woo Yang, LpL^p decay estimates for weighted oscillatory integral operators on R\mathbb{R}. Rev. Mat. Iberoam. 21 (2005), no. 3, pp. 1071–1095

DOI 10.4171/RMI/446